Feeling pretty Yukky and shingles again!!

Morning all, had my second chemo of Caelyx and carbo on Tuesday and I can't believe how yuk I feel on it, headaches, nausea and shingles again, have been informed that I will probably get them each time. I've had the nausea meds increased and that has helped but I really didn't expect to feel this rubbish on this combo. Does this combo get any easier? Hate moaning and I'm normally so up beat and positive but this has knocked me sideways

Hoppy bank holiday 😀 Xxx

16 Replies

  • Hi I was only on Caelyx and nausea was the big side effect for me, it's horrible, onc changed my meds and it helped a bit, I just kept eating little and often of what I fancied if you can manage it. I've also had shingles and it can really take the stuffing out of you so plenty of rest and paracetamol. Big hugs

    Take care



  • Thanks Karen I'm eating ok now but still get waves of nausea the meds are helping but still pants lol xx

  • Ah it's horrible isn't it, take care let us know how you are doing lots of love xx

  • Sending you love and hugs.

    Hope you feel brighter soon

    Love Judy xxx

  • Sorry to hear that I'm finding caelyx alone tough enough. I had Emend when I was on cisplatin which is pretty amazing for nausea but can cause constipation. I've had shingles and was weak for a while after it went. Is there anything they can do about that?

  • Thanks Judy, no all they can do is give me a course of the anti virals as it pops up. Xx

  • Oh dear and I do sympathise - like Karen I really suffered on Caelyx - had debilitating nausea and skin rashes; ended up with 20% dose reduction for the last 4 which helped.

    Sending you positive thoughts 💪💪💪💪xxx

  • Thank you, xx

  • So sorry you are having reaction and then shingles on top of this. ShIngles alone are very delibitating so you do need extra rest and will feel more achy and tired. Hope you got anti virals from your gp to help

  • Hope u feel better soon xx

  • I am so sorry you are suffering. Shingles is horrid on top of everything else.. Anti virals really helped me a lot..

    Gentle hugs and hoping you feel better soon

  • Hi Emalou

    You poor thing with those shingles again . When I had them over 10 years ago I got a really expensive one tablet dose prescribed for me at Dublin airport where I used to work. I remember nearly falling off the doctors chair as it cost 150 irish pounds at the time. It did the trick . Perhaps things have moved on since then and also it may not be allowed with chemo . I do hope you feel better soon . Tske care


  • Thank you, I'll defintley ask my oncologist about the shingles med you mentioned thank you I'll try anything as its really quite horrid 😀 X

  • Emalou Really sorry I just could not give you s name as it was only a once off but I did hear of other people bring prescribed it . Also oncologists would be giving you the best treatments possible that would not interfere with your chemo treatment. Take into account that the effects of shingles can linger for a while even with treatment for them . The rash went for me but I'm sure I didn't return to work for over a week . Also I wasn't dealing with Cancer then as you are now. You should discuss all that with him and ask how long you can expect to have these extra symptoms. I'm no doctor Emalou and my experience was when I was a younger , healthier person . By all means ask him but I wouldn't expect him to offer it if he hasn't done so already. Oncologists are highly trained and if it's one thing they know a lot about it is all medicines and tablets. I really hope you are better soon and that you will get answers as to how long the shingles are likely to last. Let us know how you get on. Take care


  • Thanks Molly O, symptoms easing. Ow thank goodness. Have an app with Onc on Monday so hoping to ask a few Qs then. I'll let you know how I go x

  • Hi Emalou

    I hope it all goes well on Mon. I'm glad the symptoms are easing. Will look forward to hearing from you and that he will answer all your questions.


You may also like...